Results 1 to 2 of 2

Thread: Pregnancy symptons or depo wearing off?

Threaded View

  1. #1
    Join Date
    Jun 2013
    Location
    Iowa
    Posts
    1

    Default Pregnancy symptons or depo wearing off?

    Hi!, New to the site, hoping I can find some answers (:

    I have a few questions, & I at the time don't have a way to get to a doctor till next month or a test till later on to know for sure or not,

    But last month I came off the depo-provera after being on it since October 2011. During the 2 years on it, I went off it for 2 shots (6 months) and never had any pains or problems during that time. Yet now, since coming off the shot for good last month I've realized my breasts have gotten noticeably bigger (Was a 34B, now I can fit a 34C!) and are extremely sore to the point that I won't let my husband even touch them. My hips & butt have gotten bigger as well that I struggle getting into my jeans sometimes. At first I thought I was gaining weight but have only gained a little 3 to 5 pounds (I'm 5'3, 110 pounds). I'll have pretty bad cramps, some to where I just curl up and cry, no period since early May and these pains around my lower stomach/hip area that I've never had before.

    Also last period was in early May & ended May 14th, 2013, have not bleed or spotted since.
    Now I know some side affects happen after coming off depo but all my friends who have been on the depo also never experienced any of these side effects unless they were pregnant.

    So we're woundering which it could be, just plain side effects from coming off the depo or maybe pregnancy?
    Last edited by MrsCamellaFarmer; 06-02-2013 at 03:42 PM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •